... worse. I'm not on any meds for my thyroid or have gotten all the things my sic wants me to have done, only bcuz they make it impossible even if u do have insurance to pay for it. Was wondering if anyone had any suggestions? I'm on Effexor XR & celexa for my depression & anxiety. I have days where I literally don't get out of bed, or just all day I think " one more day closer to my death" it's horrible and can't deal with it any longer. Any advice?
First let me say that Effexor with Celexa is a risky combination. See the following link: https://www.drugs.com/interactions-check.php?drug_list=679-335,2296-1524
Furthermore, are you hyper or hypo thyroid? If you numbers run high your hypo, whereas number that are very low are hyper. There are medications to help each condition. Not sure what the problem is with the doctor, but sounds like to me you need to be on the proper meds for the thyroid.
I understand what you're saying about cost, but without treating the thyroid problem, you are risking big problems. If it was treated maybe you wouldn't need the antidepressants. They aren't cheap either. If youre in the usa there are ways to get help. Teaching hospitals have clinics where they charge according to ability to pay.
You should see your Endo because living without part of your thyroid you should need Synthroid or other med for your thyroid. I had a thyroidectomy and need Synthroid to give me thyroid hormone. Have you been seeing the Endo since your surgery? All these problems you are talking about can be caused by your thyroid. I understand it's expensive but you need to rule this out. Also you may need to try another antidepressant. It took me 6 months to find meds that worked for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 2 answers
Posted 26 Mar 2011 • 3 answers
Thyroid Disease - I have every symptom of hyperthyroidism but my bloodwork keeps coming back normal?
Posted 10 Jan 2012 • 3 answers
Posted 15 Apr 2012 • 30 answers
Posted 14 Oct 2013 • 3 answers